Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On excursions of reflecting Brownian motion
HTML articles powered by AMS MathViewer

by Pei Hsu PDF
Trans. Amer. Math. Soc. 296 (1986), 239-264 Request permission

Abstract:

We discuss the properties of excursions of reflecting Brownian motion on a bounded smooth domain in ${R^d}$ and give a procedure for constructing the process from the excursions and the boundary process. Our method is computational and can be applied to general diffusion processes with reflecting type boundary conditions on compact manifolds.
References
Similar Articles
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 296 (1986), 239-264
  • MSC: Primary 60J60; Secondary 60J50, 60J55, 60J65
  • DOI: https://doi.org/10.1090/S0002-9947-1986-0837810-X
  • MathSciNet review: 837810